# SDR UALA2010021600601

- Difficulty date: February 12, 2010
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 56,255 hours, 8,229 cycles
- Engine: Pwa PW40903
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Heat Shield
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE COWL HEAT SHIELD MISSING.  RT ENG THRUST REVERSER THERMAL INSULATION BLANKET LEFT SIDE DAMAGE SIZE IS 25 INCH BY 25 INCH.  REPLACED THRUST REVERSER THERMAL INSULATION BLANKET ASSY.
